ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Multigrid algorithms for symmetric discontinuous Galerkin methods on graded meshes

Brenner, SC and Sung, L-Y and Gudi, T and Cui, J (2011) Multigrid algorithms for symmetric discontinuous Galerkin methods on graded meshes. In: Numerische Mathematik, 119 (1). pp. 21-47.

[img] PDF
Multigrid.pdf - Published Version
Restricted to Registered users only

Download (396Kb) | Request a copy
Official URL: http://dx.doi.org/10.1007/s00211-011-0379-y

Abstract

We study a class of symmetric discontinuous Galerkin methods on graded meshes. Optimal order error estimates are derived in both the energy norm and the L 2 norm, and we establish the uniform convergence of V-cycle, F-cycle and W-cycle multigrid algorithms for the resulting discrete problems. Numerical results that confirm the theoretical results are also presented.

Item Type: Journal Article
Additional Information: Copyright belongs to Springer, Part of Springer Science+Business Media
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Nov 2011 11:54
Last Modified: 21 Nov 2011 11:54
URI: http://eprints.iisc.ernet.in/id/eprint/42343

Actions (login required)

View Item View Item